Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Collineations and generalized incidence matrices


Author: D. R. Hughes
Journal: Trans. Amer. Math. Soc. 86 (1957), 284-296
MSC: Primary 50.00; Secondary 05.00
MathSciNet review: 0093730
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 50.00, 05.00

Retrieve articles in all journals with MSC: 50.00, 05.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1957-0093730-4
PII: S 0002-9947(1957)0093730-4
Article copyright: © Copyright 1957 American Mathematical Society